Advertisement -- Learn more about ads on this site.
LIONESS822
40,000-49,999 SparkPoints 44,131
SparkPoints
 

UPDATE ON ME

Tuesday, May 08, 2012

I just want to emoticon all for all of your support on my recent blog! You guys are emoticon.

It is now Tuesday & the EVIL STEROIDS seem to have subsided somewhat. I no longer feel the worthlessness that I was feeling over the weekend. emoticon

I am still crying at the drop of a hat & having some mood swings but nothing like they were before! I called the pain dr that gave me the injections today to see if they had any ideas & was told that the "suicide feelings" (their words not mine)!!! Are not a side effect of steroids & that I need to contact my regular physician as they think something else is wrong.

As a side note: my husband of 17 years committed suicide by shooting himself in the chest & making sure that I walked in as he was doing it & made me watch him bleed out. I was raised Catholic & am Christian, I am AGAINST suicide,. That is not an option I would EVER take!!!!!!! I have post traumatic stress disorder from watching him.

Back to the present: I just wanted everyone to know that I am doing better, but am just waiting out the next few weeks til these steroids are completely out of my system. When the pain dr wants to do the next set of injections, he & I are gonna have a long talk before I let him talk me into this again.

emoticon emoticon

Lori
Share This Post With Others
Member Comments About This Blog Post
  • v LLINDY65
    Lori, I hear you gf I too have PTSD from a traumatic experience but have never once had suicidal thoughts! And those steroids can be really mean to some people RAGE being a side effect I have seen first hand. Talking to the doc before the next set of shots I agree is a really good idea. Your in my prayers sweetie! Leta

    emoticon
    1508 days ago
  • v DJ4HEALTH
    Know what those steroids do to your mind. Been on them for over 12 years and when I have to go up I go nuts to say it mildly and no you were not going to kill yourself but the other person is another story. emoticon
    1512 days ago
  • v MINDYJ1
    I will keep you in my prayers. emoticon
    1512 days ago
  • v KAREN2LOSE55
    Hugs, Hugs and more Hugs! I'm thinking of you with warmth in my heart because you are such a warm person. I can feel it and I hope you get feeling better in all ways! emoticon
    1513 days ago
  • v SHERYLDS
    emoticon
    I can't imagine what that was like for you.
    May you find peace from the past
    and relief from your pain
    1513 days ago
  • v CINDHOLM
    emoticon
    1513 days ago
  • v LITTLE_QUEEN
    YOUR IN MY THOUGHTS AND PRAYERS
    1513 days ago
  • Add Your Comment to the Blog Post

    Log in to post a comment


    Disclaimer: Weight loss results will vary from person to person. No individual result should be seen as a typical result of following the SparkPeople program.